A system of delay difference equations with continuous time with lag function between two known functions

Péics, Hajnalka and Roznjik, Andrea and Pinter Krekic, Valeria and Takács, Márta: A system of delay difference equations with continuous time with lag function between two known functions. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (10) 18. pp. 1-18. (2016)

[img] Cikk, tanulmány, mű
ejqtde_010_qtde_2016_018_001-018.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2016
Volume: 10
Number: 18
Page Range: pp. 1-18
ISSN: 1417-3875
Uncontrolled Keywords: Funkcionál-differenciálegyenlet
Additional Information: Bibliogr.: p. 17-18.
Date Deposited: 2017. Jun. 20. 15:22
Last Modified: 2017. Jun. 20. 15:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/47655

Actions (login required)

View Item View Item